Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Maximal binary matrices and sum of two squares


Author: C. H. Yang
Journal: Math. Comp. 30 (1976), 148-153
MSC: Primary 05B20
MathSciNet review: 0409235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A maximal $ ( + 1, - 1)$-matrix of order 66 is constructed by a method of matching two finite sequences. This method also produced many new designs for maximal $ ( + 1, - 1)$-matrices of order 42 and new designs for a family of H-matrices of order $ {26.2^n}$. A nonexistence proof for a $ (\ast)$-type H-matrix of order 36, consequently for Golay complementary sequences of length 18, is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B20

Retrieve articles in all journals with MSC: 05B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0409235-X
PII: S 0025-5718(1976)0409235-X
Article copyright: © Copyright 1976 American Mathematical Society